Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On and off fever, nausea and diarrhea. Why do I have rashes on torso? Help?

I have had a fever on and off since Tuesday night. I ve had diarrhea and nausea a few times, and this morning I woke up with a non-raised red spotty rash on only my torso and parts of my back....what s going on? I ve been holding off on a doctor since I have no insurance. There has been some dry coughing, but no wet coughs or runny noises or etc.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGY-urticaria is the cause for your sufferings.

-insect bites
-intestinal worms
-physical factors like heat,cold,sun,exertion,pressure,vibrations.
-food and food additives

are some predisposing factors.

viral enteritis is another possibility for your sufferings.

I hope this is helpful for you, thank you          

Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor